# SDR AALA202509041818

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 36,989 hours, 15,903 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS STUCK AT FLAPS 5; AIRCRAFT EMERGENCY LANDED SAFELY AT EWR. UPON ARRIVAL PERFORMED BITE TEST OF FLAP AND SLAT (FSEU), PER AMM 27-51-00-810-801. NO FAULTS RECORDED. PERFORMED FLAPS AND SLAT OPERATIONAL TEST, PER AMM 27-51-00-710-801. ACCOMPLISHED GVI. NO DISCREPANCIES FOUND. PILOT RAN ENGINES AT IDLE FOR FLAP AND SLAT OPERATIONAL CHECK. NO FAULTS RECORDED.
